Matti Vuorinen
Matti Vuorinen
Professor of Mathematics, University of Turku, Finland
utu.fi üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Conformal invariants, inequalities, and quasiconformal maps
GD Anderson, MK Vamanamurthy, MK Vuorinen
Wiley-Interscience, 1997
6941997
Conformal geometry and quasiregular mappings
M Vuorinen
Springer, 2006
6392006
Generalized convexity and inequalities
GD Anderson, MK Vamanamurthy, M Vuorinen
Journal of Mathematical Analysis and Applications 335 (2), 1294-1308, 2007
2682007
Generalized elliptic integrals and modular equations
GD Anderson, SL Qiu, MK Vamanamurthy, M Vuorinen
Pacific Journal of Mathematics 192 (1), 1-37, 2000
2632000
CONFORMAL GEOMETRY AND QUASIREGULAR-MAPPINGS
M Vuorinen
Lecture Notes in Mathematics 1319, 1-&, 1988
2371988
Inequalities for zero-balanced hypergeometric functions
GD Anderson, RW Barnard, KC Richards, MK Vamanamurthy, ...
Transactions of the American Mathematical Society, 1713-1723, 1995
1911995
On conformal dilatation in space
CJ Bishop, VY Gutlyanskiĭ, O Martio, M Vuorinen
International Journal of Mathematics and Mathematical Sciences 2003 (22 …, 2003
1792003
Asymptotic expansions and inequalities for hypergeometric function
S Ponnusamy, M Vuorinen
Mathematika 44 (2), 278-301, 1997
1681997
QUASIREGULAR MAPPINGS
M Vuorinen
Romanian-Finnish Seminar on Complex Analysis: Proceedings, Bucharest …, 2006
1672006
Whitney cubes, p-capacity, and Minkowski content
O Martio, M Vuorinen
University of Jyväskylä. Department of Mathematics, 1985
1491985
Inequalities for means
MK Vamanamurthy, M Vuorinen
Journal of Mathematical Analysis and Applications 183 (1), 155-166, 1994
1481994
Inequalities for quasiconformal mappings in space
G Anderson, M Vamanamurthy, M Vuorinen
Pacific Journal of Mathematics 160 (1), 1-18, 1993
1411993
The cantor function
O Dovgoshey, O Martio, V Ryazanov, M Vuorinen
Expositiones mathematicae 24 (1), 1-37, 2006
1162006
Some properties of the gamma and psi functions, with applications
SL Qiu, M Vuorinen
Mathematics of computation 74 (250), 723-742, 2005
1072005
Functional inequalities for hypergeometric functions and complete elliptic integrals
GD Anderson, MK Vamanamurthy, M Vuorinen
SIAM journal on mathematical analysis 23 (2), 512-524, 1992
961992
Functional inequalities for complete elliptic integrals and their ratios
GD Anderson, MK Vamanamurthy, M Vuorinen
SIAM Journal on Mathematical Analysis 21 (2), 536-549, 1990
911990
On Jordan type inequalities for hyperbolic functions
R Klén, M Visuri, M Vuorinen
Journal of Inequalities and Applications 2010, 1-14, 2010
902010
On the degenerate Beltrami equation
V Gutlyanskiĭ, O Martio, T Sugawa, M Vuorinen
Transactions of the American Mathematical Society 357 (3), 875-900, 2005
892005
Univalence and convexity properties for Gaussian hypergeometric functions
S Ponnusamy, M Vuorinen
The Rocky Mountain Journal of Mathematics, 327-353, 2001
882001
Distortion functions for plane quasiconformal mappings
GD Anderson, MK Vamanamurthy, M Vuorinen
Israel Journal of Mathematics 62 (1), 1-16, 1988
861988
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20